American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Ulrich Krengel. Weakly wandering vectors and weakly independent partitions . Trans. Amer. Math. Soc. 164 (1972) 199-226. MR 0290168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernt K. Øksendal. A short proof of the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 30 (1971) 204. MR 0279316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lee Jones and Velimir Kuftinec. A note on the Blum-Hanson theorem . Proc. Amer. Math. Soc. 30 (1971) 202-203. MR 0281023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. M. Wright, M. L. Klasi and D. R. Kennebeck. The Gronwall inequality for weighted integrals . Proc. Amer. Math. Soc. 30 (1971) 504-510. MR 0283147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Edwards and S. G. Wayment. A $v$-integral representation for linear operators on a space of continuous vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 260-262. MR 0281030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Edwards and S. G. Wayment. A $v$-integral representation for the continuous linear operators on spaces of continuously differentiable vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 263-270. MR 0281031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. J. Uhl. Abstract martingales in Banach spaces . Proc. Amer. Math. Soc. 28 (1971) 191-194. MR 0283595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Tzafriri. Conditional expectations and an isomorphic characterization of $L\sb{1}$-spaces . Proc. Amer. Math. Soc. 27 (1971) 317-324. MR 0275143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ethan M. Coven and Michael S. Keane. The structure of substitution minimal sets . Trans. Amer. Math. Soc. 162 (1971) 89-102. MR 0284995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Victor J. Mizel and K. Sundaresan. Representation of vector valued nonlinear functions . Trans. Amer. Math. Soc. 159 (1971) 111-127. MR 0279647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Wayne Goodwyn. The product theorem for topological entropy . Trans. Amer. Math. Soc. 158 (1971) 445-452. MR 0283782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joe W. Jenkins. Subsemigroups of an amenable group . Proc. Amer. Math. Soc. 26 (1970) 226-227. MR 0262405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chandra Gowrisankaran. Radon measures on groups . Proc. Amer. Math. Soc. 25 (1970) 381-384. MR 0255724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. W. Johnson and D. L. Skoug. Operator-valued Feynman integrals of certain finite-dimensional functionals . Proc. Amer. Math. Soc. 24 (1970) 774-780. MR 0254675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. B. Kemperman and Dorothy Maharam. $R\sp{c}$ is not almost Lindel\"of . Proc. Amer. Math. Soc. 24 (1970) 772-773. MR 0253285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Benton Jamison. Irreducible Markov operators on $C(S)$ . Proc. Amer. Math. Soc. 24 (1970) 366-370. MR 0250046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. S. MacNerny. Dense embeddings of Hilbert spaces . Proc. Amer. Math. Soc. 24 (1970) 92-94. MR 0254573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. H. Corson. Metrizability of compact convex sets . Trans. Amer. Math. Soc. 151 (1970) 589-596. MR 0265904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John E. Brothers. A characterization of integral currents . Trans. Amer. Math. Soc. 150 (1970) 301-325. MR 0266125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anthony To-ming Lau. Topological semigroups with invariant means in the convex hull of multiplicative means . Trans. Amer. Math. Soc. 148 (1970) 69-84. MR 0257260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald Ornstein. On a theorem of Orey . Proc. Amer. Math. Soc. 22 (1969) 549-551. MR 0245076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernard R. Gelbaum. Fibre bundles and measure . Proc. Amer. Math. Soc. 21 (1969) 603-607. MR 0239616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Benjamin B. Wells. Weak compactness of measures . Proc. Amer. Math. Soc. 20 (1969) 124-130. MR 0238067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] William A. Veech. Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem ${\rm mod}\ 2$ . Trans. Amer. Math. Soc. 140 (1969) 1-33. MR 0240056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles J. Stone. Asymptotic behavior of the convolution of a pair of measures . Trans. Amer. Math. Soc. 136 (1969) 427-445. MR 0234505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Kuelbs. Additive functionals on $C(Y)$ . Proc. Amer. Math. Soc. 19 (1968) 354-360. MR 0222624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. C. Brown. On the finite measures on the closed subspaces of a Hilbert space . Proc. Amer. Math. Soc. 19 (1968) 470-472. MR 0225174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Walters. Topological conjugacy of affine transformations of tori . Trans. Amer. Math. Soc. 131 (1968) 40-50. MR 0224737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert K. Goodrich. A Riesz representation theorem in the setting of locally convex spaces . Trans. Amer. Math. Soc. 131 (1968) 246-258. MR 0222681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henry C. Finlayson. An approximation method for Wiener integrals of certain unbounded functionals . Proc. Amer. Math. Soc. 18 (1967) 798-803. MR 0217576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3